# SDR DALA13060903120

- Difficulty date: November 12, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 35,317 hours, 18,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT ROW 10 INOPERATIVE. FOUND CONNECTOR NOT FULLY SEATED.  SECURED CONNECTOR. LIGHT OPS NORMAL. OK FOR SERVICE.
